File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Optimality conditions and duality for a non-linear time-delay control problem

TitleOptimality conditions and duality for a non-linear time-delay control problem
Authors
KeywordsDelay In Control
Delay In State
Dual Problem
Optimal Control Problem
Riccati Differential Inequality
Sufficient Conditions
Issue Date1997
PublisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/2133
Citation
Optimal Control Applications And Methods, 1997, v. 18 n. 5, p. 327-340 How to Cite?
AbstractVarious types of sufficient conditions of optimality for non-linear optimal control problems with delays in state and control variables are formulated. The involved functions are not required to be convex. A second-order sufficient condition is shown to be related to the existence of solutions of a Riccati-type matrix differential inequality. Under certain concavity and convexity assumptions, dual problems are constructed without using convex conjugates. © 1997 John Wiley & Sons, Ltd.
Persistent Identifierhttp://hdl.handle.net/10722/156065
ISSN
2015 Impact Factor: 1.097
2015 SCImago Journal Rankings: 0.834
References

 

DC FieldValueLanguage
dc.contributor.authorLee, RCHen_US
dc.contributor.authorYung, SPen_US
dc.date.accessioned2012-08-08T08:40:15Z-
dc.date.available2012-08-08T08:40:15Z-
dc.date.issued1997en_US
dc.identifier.citationOptimal Control Applications And Methods, 1997, v. 18 n. 5, p. 327-340en_US
dc.identifier.issn0143-2087en_US
dc.identifier.urihttp://hdl.handle.net/10722/156065-
dc.description.abstractVarious types of sufficient conditions of optimality for non-linear optimal control problems with delays in state and control variables are formulated. The involved functions are not required to be convex. A second-order sufficient condition is shown to be related to the existence of solutions of a Riccati-type matrix differential inequality. Under certain concavity and convexity assumptions, dual problems are constructed without using convex conjugates. © 1997 John Wiley & Sons, Ltd.en_US
dc.languageengen_US
dc.publisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/2133en_US
dc.relation.ispartofOptimal Control Applications and Methodsen_US
dc.subjectDelay In Controlen_US
dc.subjectDelay In Stateen_US
dc.subjectDual Problemen_US
dc.subjectOptimal Control Problemen_US
dc.subjectRiccati Differential Inequalityen_US
dc.subjectSufficient Conditionsen_US
dc.titleOptimality conditions and duality for a non-linear time-delay control problemen_US
dc.typeArticleen_US
dc.identifier.emailYung, SP:spyung@hkucc.hku.hken_US
dc.identifier.authorityYung, SP=rp00838en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1002/(SICI)1099-1514(199709/10)18:5<327::AID-OCA614>3.0.CO;2-9-
dc.identifier.scopuseid_2-s2.0-0031222619en_US
dc.identifier.hkuros36440-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0031222619&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume18en_US
dc.identifier.issue5en_US
dc.identifier.spage327en_US
dc.identifier.epage340en_US
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridLee, RCH=7408201593en_US
dc.identifier.scopusauthoridYung, SP=7006540951en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats